RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 1, Pages 71–77 (Mi mz2226)  

This article is cited in 12 scientific papers (total in 12 papers)

The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$

V. E. Podolskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:1, 699–703

Bibliographic databases:

UDC: 517
Received: 15.11.1993

Citation: V. E. Podolskii, “The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$”, Mat. Zametki, 56:1 (1994), 71–77; Math. Notes, 56:1 (1994), 699–703

Citation in format AMSBIB
\Bibitem{Pod94}
\by V.~E.~Podolskii
\paper The formula of the regularized trace for the Laplace--Beltrami operator with odd potential on the sphere~$S^2$
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 1
\pages 71--77
\mathnet{http://mi.mathnet.ru/mz2226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309822}
\zmath{https://zbmath.org/?q=an:0834.35093}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 1
\pages 699--703
\crossref{https://doi.org/10.1007/BF02110560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz2226
  • http://mi.mathnet.ru/eng/mz/v56/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Bobrov, V. E. Podolskii, “On the Convergence of the Trace of a Power of the Laplace–Beltrami Operator with a Potential on the Sphere $S^n$”, Funct. Anal. Appl., 31:4 (1997), 280–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. N. Bobrov, V. E. Podolskii, “Convergence of regularized traces of powers of the Laplace–Beltrami operator with potential on the sphere $S^n$”, Sb. Math., 190:10 (1999), 1401–1415  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Sadovnichii, VA, “Regularized traces of a bounded perturbation of an operator with trace class resolvent”, Differential Equations, 35:4 (1999), 557  mathnet  mathscinet  zmath  isi
    4. V. E. Podolskii, “On the Trace of a Perturbed Operator Semigroup”, Math. Notes, 75:3 (2004), 430–434  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Sadovnichii, Z. Yu. Fazullin, “Asymptotics of the eigenvalues and the formula for the trace of perturbations of the Laplace operator on the sphere $\mathbb S^2$”, Math. Notes, 77:3 (2005), 400–413  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Sb. Math., 196:12 (2005), 1841–1874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. A. Sadovnichii, V. E. Podolskii, “Regularized traces of discrete operators”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S161–S177  mathnet  crossref  mathscinet  zmath  elib
    9. Sadovnichii, VA, “Traces of differential operators”, Differential Equations, 45:4 (2009), 477  crossref  mathscinet  zmath  isi
    10. Zykova T.V., “Regulyarizovannyi sled vozmuschennogo operatora laplasa–beltrami na nekotorom semeistve mnogoobrazii”, Doklady Akademii nauk, 437:5 (2011), 590–591  elib
    11. T. V. Zykova, “Regularized Trace of the Perturbed Laplace–Beltrami Operator on Two-Dimensional Manifolds with Closed Geodesics”, Math. Notes, 93:3 (2013), 397–411  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. A. I. Atnagulov, V. A. Sadovnichy, Z. Yu. Fazullin, “Properties of the resolvent of the Laplace operator on a two-dimensional sphere and a trace formula”, Ufa Math. J., 8:3 (2016), 22–40  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:328
    Full text:116
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021